Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 95, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 28, 2014, 9:38 AM CDT for DeSoto County, Tate County, Tunica County, Mississippi. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2014, 9:38 AM CDT (14:38 UTC)
- Expired
- Apr 28, 2014, 10:30 AM CDT
- In force
- 52 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties DeSoto County, MS, Tate County, MS, Tunica County, MS
The radar
The Memphis radar (KNQA), 61 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 1:43 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 2.6 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1801 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
871
WUUS54 KMEG 281438
SVRMEG
MSC033-137-143-281530-
/O.NEW.KMEG.SV.W.0095.140428T1438Z-140428T1530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
938 AM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
WESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
NORTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 1030 AM CDT
* AT 938 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
NORTH TUNICA TO ARKABUTLA TO SENATOBIA...OR ALONG A LINE EXTENDING
FROM 18 MILES NORTHEAST OF ST FRANCIS NATIONAL PARK TO 12 MILES
NORTHWEST OF SENATOBIA TO SENATOBIA...AND MOVING NORTHEAST AT 50
MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HERNANDO...
HORN LAKE...OLIVE BRANCH...SENATOBIA AND SOUTHAVEN.
THIS WARNING ALSO INCLUDES AREAS NEAR HORN LAKE...HORSESHOE LAKE...
LAKE MCKELLAR AND ROBCO LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3495 9021 3499 9000 3498 8972 3457 8990
3469 9017 3469 9045
TIME...MOT...LOC 1438Z 205DEG 62KT 3478 9029 3479 9011
3471 8994
$$1 follow-up statement
680
WWUS54 KMEG 281458
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
958 AM CDT MON APR 28 2014
MSC033-137-143-281508-
/O.CAN.KMEG.SV.W.0095.000000T0000Z-140428T1530Z/
TUNICA MS-TATE MS-DESOTO MS-
958 AM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR DESOTO...WESTERN TATE AND
NORTHEASTERN TUNICA COUNTIES IS CANCELLED...
AT 958 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3495 9021 3499 9000 3498 8972 3457 8990
3469 9017 3469 9045
TIME...MOT...LOC 1458Z 205DEG 62KT 3509 9011 3510 8993
3502 8976
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:35 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 28, 6:35 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
635 AM CDT MON APR 28 2014
.UPDATE...
UPDATE NEEDED FOR THE EXTENSION IN THE TORNADO WATCH FURTHER EAST
ACROSS MUCH OF WESTERN TENNESSEE AND NORTHERN MISSISSIPPI.
ALSO THE 12Z AVIATION TAFS. -ABS
&&
.PREV DISCUSSION... /ISSUED 451 AM CDT MON APR 28 2014/
UPDATE...
UPDATED TO ADD A FEW MORE MISSISSIPPI COUNTIES TO TORNADO WATCH 106.
DISCUSSION...
STORMS IN SOUTHEAST ARKANSAS WILL MOVE INTO DEEPER PORTIONS OF
NORTHERN MISSISSIPPI BEFORE 8 AM. SO HAVE ADDED
TALLHATCHIE...LAFAYETTE...YALOBUSHA...AND CALHOUN COUNTIES TO THE
CURRENT TORNADO WATCH.
JAB
PREV DISCUSSION... /ISSUED 311 AM CDT MON APR 28 2014/
DISCUSSION...
CURRENTLY THE MIDSOUTH WAS BLANKETED BY AN UNSTABLE AIRMASS...WITH
A NOSE OF 1000+ J/KG OF SURFACE BASED CAPE EXTENDING ALONG THE
MISSISSIPPI RIVER. ON RADAR CONVECTION HAS REMAINED INTENSE OVER
NORTHEAST ARKANSAS THROUGH NORTHWEST TENNESSEE. THE LATEST TORNADO
WATCH IS IN EFFECT THROUGH 13Z/8AM THIS MORNING FROM POINTS WEST
OF A PARIS TENNESSEE TO CLARKSDALE MISSISSIPPI LINE. THE STRONGEST
OF STORMS ARE ANTICIPATED TO REACH THE MEMPHIS METRO AFTER 5 AM.
FOR TODAY THROUGH TOMORROW...SEVERE WEATHER WILL IMPACT THE REGION
WITH THE STRONGEST ACTIVITY EXPECTED TODAY AHEAD OF THE
APPROACHING COLD FRONT/DRY LINE. A MODERATE RISK HAS BEEN ISSUED FOR
MOST OF THE EASTERN MIDSOUTH COUNTIES...WITH A SLIGHT RISK FOR THE
REMAINING WESTERN COUNTIES. CONVECTION THIS MORNING WILL TAPER OFF
NOT TO FAR EAST OF MEMPHIS...WITH REDEVELOPMENT TAKING PLACE NEAR
THE MISSISSIPPI RIVER AROUND NOON. ALL SEVERE HAZARDS ARE ANTICIPATED
TO INCLUDE THE RISK FOR STRONG TORNADOES...ESPECIALLY IN THE
MODERATE RISK AREA. THE FLASHFLOODING THREAT IS ALSO VERY
REAL...WITH A LOT OF TODAY'S CONVECTION TRACKING RIGHT BACK OVER
YESTERDAYS FLOODED AREA ALONG THE TENNESSEE AND MISSISSIPPI STATE
LINE. 3+ INCHES HAVE FALLEN IN THIS ZONE AND ANOTHER 1 TO 3 IS
EXPECTED TODAY THRU EARLY TONIGHT. HAVE BACKED OFF ON THE CURRENT
WIND ADVISORY...REMOVING THE EASTERN COUNTIES AND SHORTENING THE
TIME THROUGH 18Z. THIS WAS IN RESPONSE TO MODEL GUIDANCE LOOSENING
THE GRADIENT OVER THE AREA AS THE COLD FRONT/DRY LINE CROSSES THE
MISSISSIPPI RIVER THIS AFTERNOON. THIS FRONT WILL FURTHER WEAKEN
TONIGHT AND THE MIDWEST SURFACE LOW BEGINS TO FILL. THUS
CONVECTION WILL WANE QUICKLY THIS EVENING OVER THE EAST. HOWEVER
MORE SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE FROM MIDDAY
TOMORROW THROUGH TOMORROW EVENING ALONG AND EAST OF THE MS RVR AS
UPPER LEVEL HEIGHTS CONTINUE TO LOWER OVER A MODIFIED UNSTABLE
AIRMASS. ONLY A SMALL SLIVER OF NORTHEAST MISSISSIPPI IS OUTLOOKED
FOR A SLIGHT RISK TOMORROW...AND LIKELY FOR THE POSSIBILITY OF
MARGINAL SEVERE HAIL AND DAMAGING WINDS...AS THE LOW LEVEL SHEAR
WEAKENS FURTHER LIMITING THE TORNADO THREAT.
WEDNESDAY THROUGH FRIDAY...THE MIDSOUTH WILL REMAINED SANDWICHED
BETWEEN THE DECAYING WAVE IN THE GREAT LAKES AND HIGH PRESSURE
OVER THE SOUTHERN ROCKIES. IN THE UPPER LEVELS THE CLOSED 500MB
LOW WILL SLOWLY TRANSITION TO AN OPEN WAVE BY FRIDAY AND LIFT ON
OUT. THUS THE WEATHER FOR OUR REGION WILL BE MOSTLY DRY AND
COOLER WITH HIGHS IN THE 60S...AND LOWS MAINLY IN THE 40S. WEAK
SHORTWAVES PIVOTING AROUND THE LOW MAY SPARK OFF A FEW LIGHT
SPRINKLES OVER THE NORTHERN MIDSOUTH COUNTIES ON THURSDAY AND
FRIDAY.
SATURDAY THROUGH MONDAY...WARMER WEATHER WILL START ITS RETURN TO
THE MIDSOUTH...TO INCLUDE A SLOW RETURN OF GULF MOISTURE. FOR NOW
THE PERIOD APPEARS DRY...WITH TEMPERATURES CLIMBING BACK TO NEAR
SEASONAL NORMALS.
JAB
&&
.AVIATION...
12Z TAFS...CONVECTION IS ONGOING ACROSS MUCH OF THE FORECAST
AREA...MVFR AND IFR WILL BE POSSIBLE OFF AND ON THROUGH THE
MORNING WITH SHOWERS AND THUNDERSTORMS MOVING ACROSS THE REGION.
REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS AGAIN THIS AFTERNOON
MAY LOWER CIGS AND VSBYS AGAIN INTO MVFR AND IFR AFTER 21-23Z.
CLEARING AFTER 29/03-29/06Z AND A GRADUAL TREND TOWARDS VFR CONDITIONS.
WINDS WILL BE GUSTY FROM THE SOUTH AND SOUTHWEST THROUGH MUCH OF
THE NEXT 12-15 HOURS...SUSTAINED AT OR NEAR 12-15KTS WITH GUSTS
CLOSE TO 25KTS OUTSIDE OF THUNDERSTORMS. -ABS
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR DUNKLIN-PEMISCOT.
WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR COAHOMA-DESOTO-
PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR DYER-LAKE-
LAUDERDALE-OBION-SHELBY-TIPTON.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 28, 3:23 AM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 323 AM CDT MON APR 28 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291030- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 323 AM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES IS EXPECTED TODAY AND INTO THIS EVENING ACROSS PORTIONS OF THE MIDSOUTH. A MODERATE RISK FOR SEVERE THUNDERSTORMS EXISTS EAST OF A CAMDEN TENNESSEE...TO A CHARLESTON MISSISSIPPI LINE. A SLIGHT RISK FOR SEVERE THUNDERSTORMS LIES TO THE WEST OF THIS LINE. A FEW TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE LIKELY. TORNADOES MAY BE STRONG ESPECIALLY IN THE MODERATE RISK AREA. HEAVY RAINFALL RESULTING IN FLASHFLOODING REMAINS LIKELY TODAY AND TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH. A WIND ADVISORY HAS BEEN ISSUED FOR THE WESTERN HALF OF THE MIDSOUTH THROUGH EARLY AFTERNOON TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SLIGHT RISK FOR SEVERE WEATHER IS EXPECTED FOR PORTIONS OF NORTHEAST MISSISSIPPI. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. BRIEF PERIODS OF HEAVY RAINFALL WILL REMAIN POSSIBLE EAST OF THE MISSISSIPPI RIVER ON TUESDAY. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS REGION. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TODAY AND POSSIBLY ON TUESDAY. JAB
In the hours before
Local storm report, Apr 28, 7:27 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
727 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 AM HAIL CORDOVA 35.15N 89.78W
04/28/2014 E0.75 INCH SHELBY TN PUBLIC
PENNY SIZE HAIL AND ESTIMATED WINDS OF 50 MPH.
&&
ZDMLocal storm report, Apr 28, 7:49 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
749 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 AM FLASH FLOOD 4 NE PIGGOTT 36.42N 90.15W
04/28/2014 CLAY AR LAW ENFORCEMENT
HWY 62 IN CLAY COUNTY AT THE MISSOURI STATE LINE IS UNDER
WATER...BARRICADES HAVE BEEN SET UP IN ARKANSAS AND
MISSOURI.
0715 AM TSTM WND DMG COMO 34.51N 89.94W
04/28/2014 PANOLA MS TRAINED SPOTTER
REPORTS OF POSSIBLE TREE DAMAGE...SIDING OFF OF STRUCTURE
&&
ABSLocal storm report, Apr 28, 8:08 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
808 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL OXFORD 34.36N 89.53W
04/28/2014 E0.25 INCH LAFAYETTE MS EMERGENCY MNGR
&&
ZDMLocal storm report, Apr 28, 8:14 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
814 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM HAIL HUNTINGDON 36.01N 88.41W
04/28/2014 E0.25 INCH CARROLL TN TRAINED SPOTTER
&&
ZDMLocal storm report, Apr 28, 9:15 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
915 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM HAIL MILLINGTON 35.33N 89.89W
04/28/2014 E1.75 INCH SHELBY TN TRAINED SPOTTER
0635 AM FUNNEL CLOUD MILLINGTON 35.33N 89.89W
04/28/2014 SHELBY TN TRAINED SPOTTER
0645 AM TSTM WND DMG ATOKA 35.45N 89.77W
04/28/2014 TIPTON TN PUBLIC
FENCE DOWN...SHED OVERTURNED...AND TREES TWISTED AND DOWN
OFF OF BRUNSWICK ROAD NEAR MOOSE ROAD.
0700 AM FLASH FLOOD WALNUT RIDGE 36.07N 90.96W
04/28/2014 LAWRENCE AR LAW ENFORCEMENT
LOTS OF DEBRIS ON ROADWAYS. LOTS OF WASHING ON COUNTY
GRAVEL ROADS.
&&
ZDMLocal storm report, Apr 28, 9:22 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
922 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD CORNING 36.41N 90.59W
04/28/2014 CLAY AR LAW ENFORCEMENT
SEVERAL HIGHWAYS ARE UNDERWATER ALL ACROSS THE COUNTY
INCLUDING HWY 119...HWY 90...HWY 49...HWY 139...AND HWY
62.
&&
ZDMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 5:46 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 44 min |
| Apr 28, 6:22 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 38 min |
| Apr 28, 6:33 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 42 min |
| Apr 28, 7:02 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate | 43 min |
| Apr 28, 7:33 AM CDT | Severe Thunderstorm Warning | MEG | Pontotoc, Prentiss, Tippah, Union | 42 min |
| Apr 28, 10:45 AM CDT | River Flood Warning | MEG | Lafayette, Marshall, Union | 39 hr |
| Apr 28, 12:33 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie | 27 min |
| Apr 28, 12:59 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie, Yalobusha | 46 min |
| Apr 28, 1:25 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Yalobusha | 50 min |
| Apr 28, 1:52 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Pontotoc | 53 min |
| Apr 28, 2:15 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw | 45 min |
| Apr 28, 2:28 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc, Union | 47 min |
| Apr 28, 2:32 PM CDT | Tornado Warning | MEG | Itawamba, Lee, Pontotoc | 43 min |
| Apr 28, 2:43 PM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 62 min |
| Apr 28, 2:54 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Prentiss, Union | 51 min |
| Apr 28, 3:07 PM CDT | Tornado Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 38 min |
| Apr 28, 3:09 PM CDT | Severe Thunderstorm Warning | MEG | Prentiss, Tishomingo | 51 min |
| Apr 28, 3:33 PM CDT | Tornado Warning | MEG | Chickasaw | 42 min |
| Apr 28, 3:40 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 50 min |
| Apr 28, 4:00 PM CDT | Tornado Warning | MEG | Monroe | 45 min |
| Apr 28, 4:11 PM CDT | Tornado Warning | MEG | Chickasaw | 19 min |
| Apr 28, 4:39 PM CDT | Tornado Warning | MEG | Monroe | 51 min |
| Apr 28, 4:43 PM CDT | Tornado Warning | MEG | Monroe | 47 min |
| Apr 28, 5:09 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 36 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.